We consider a boundary value problem involving conformable derivative of order a, 1 < a < 2 and Dirichlet conditions. To prove the existence of solutions, we apply the method of upper and lower solutions together with Schauder’s fixed-point theorem. Furthermore, we give the Lyapunov inequality for the corresponding problem.
Digital Object Identifier (DOI)
Khaldi, Rabah and Guezane-Lakoud, Assia
"Lyapunov Inequality for a Boundary Value Problem Involving Conformable Derivative,"
Progress in Fractional Differentiation & Applications: Vol. 3
, Article 7.
Available at: https://dc.naturalspublishing.com/pfda/vol3/iss4/7